# SDR CALA9901095

- Difficulty date: August 25, 1999
- Submitted: May 15, 2000
- Operation: Air carrier
- Aircraft: N14731
- Make and model: Boeing 737724
- Aircraft serial: 28799
- Aircraft time: 12 hours, 8 cycles
- Engine: Ge CFM567B24
- Engine time: 12 hours, 8 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Grommet
- Part number: BACC63BP22C39P7
- Condition: Torn
- Location: Spar Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

THE #1 ENGINE FLAMED OUT WHILE CLIMBING THROUGH 24,000 FEET AFTER TAKEOFF FROM IAH. A RESTART WAS NOT ATTEMPTED DUE TO OIL QUANTITY INDICATIONS AT 86% AND THERE WAS NO OIL PRESSURE. THE AIRCRAFT WAS RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT. THE #1 ENGINE FUEL SPAR VALVE ACTUATOR WAS REPLACED. A VISUAL INSPECTION OF ALL CONNECTORS WAS PERFORMED WITH CHECKS FOR PROPER VOLTAGE AND GROUNDS. NO FAULTS WERE NOTED. IN ADDITION, THE #1 ENGINE CHIP DETECTORS AND OIL FILTER WERE VISUALLY INSPECTED WITH NO FAULTS NOTED. THE FUEL SPAR VALVE AND INDICATION OPERATED NORMALLY WITH NO FAULTS FOUND. A SUBSEQUENT ENGINE RUN WAS ACCOMPLISHED AND IT OPERATED NORMALLY. AN FCD IS BEING ISSUED TO INSPECT THE B737-700 & -800 F
